# SDR SWAA054074

- Difficulty date: December 20, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 58,176 hours, 47,642 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 56970
- Part serial: MX457149
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY, T/E FLAPS WOULD NOT FULLY EXTEND.  FOUND HYDRAULIC FLAP DRIVE MOTOR SEIZED.  REMOVED AND REPLACED FLAP DRIVE MOTOR PER MM.
